I have a borderline personality disorder, but I'm not bipolar (as far as I know) and I'm taking Seroquel (don't know why) and Lexapro (for anxiaty & depression). I've read Seroquel is for bipolar, maniac depression and schizofrenia but I'm not sure which of this three aplies in my case. I cut myself, have burned, starve, binge, make myself throw up, have anxiaty atacks and I am generally depressed..... Ok, I've also read that Seroquel shouldn't be taken with Lexapro so why am I taking Lexapro? could anyone help please?
lexapro is for the depression and anxiety. Seroquel is used to stabilize mood and combat psychotic thinking. In general, mixing an antidepressant and a mood stabilizer is a common cocktail. I don't know about whether your particular drugs shouldn't be mixed--I'd Google Lexapro and look at drug interaction precautions. Also, how are the drugs working for you? If they seem to be causing more problems than they fix, definitely talk to your doc.
I'm not so sure how much Lexapro is helping/ has helped me, but my shrink insists that I take it. They have even increased the dose that I take and one thing that I know for sure is that it helps with anxiaty, but I'm still depressed and I don't know if it's the Lexapro or what but I want to sleep all the time and I my back hurts a lot. I've only taken the Seroquel for 5 days now and they told me that I'd feel the difference right away but the only difference that I see is that I'm more sensitive and more tired than I was before, but it could be the whole not eating thing that's causing all this things.
The doc that prescribed Seroquel for me several years ago did it as a way to help me go to sleep at night. I would say you should take it only at bedtime if you don't already. For me, depression has always equaled tiredness and yet most drugs have tiredness and sleepiness as side effects. Crazy. I work full time, but it is often tough because of always feeling worn down and sleepy. I often go through periods of sleeping through lunches and I typically sleep away most of the entire day of one of my weekend days and can't help but nap the next day too. I am on my feet and do physical labor for a good part of my workday and there is no doubt exercise helps with energy and combating depression, however, nothing is a cure. That's a sad reality for me that I've just had to accept. Good luck on your journey.
I am on 20mg of Lexapro and 30mg of Remeron. Was on 10mg Lexapro and 45mg Remeron, but the weight gain is very real so I am attempting to get off the Remeron. When I asked what I could add to the Lexapro (since I have treatment resistant depression) I was told Seroquil might be a good addition. Sometimes I'm not sure if my doctor really knows what he's talking about. I don't want to gain weight on Seroquil after finally getting off Remeron. I can see the addition of Abilify or another non-SSRI, however. Any suggestions? Btw, I also take 1.5mg Klonopin and 1,800mg Neurontin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.